# SDR 05FDEA02301

- Difficulty date: August 7, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 46,432 hours, 11,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK X = 8.5 FROM STA 5-73 TO STA 1681 FOUND METAL CLIP NUTS AND SURROUNDING STRUCTURE CORRODED.  CARRIED OUT REPAIR AS PER SRM 53-70-00.
